# SDR DL75E090766

- Difficulty date: March 31, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 39,019 hours, 13,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Sta 720-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INNER CUSP CHORD STA 720-740 RT CORRODED.  REMOVED AND REPLACED CHORD PER SRM 51-40-05, 51-40-02 ON NR 127704 DURING HMV AT SAA IN SAT.
